# SDR DALA2023072606043

- Difficulty date: July 23, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 690, TORN LASSING OF EMERGENCY SLIDE AT R4 DOOR AT PAX CABIN. CORRECTIVE ACTION: 4R ESCAPE SLIDE WAS VERIFIED AND REPLACED. (LP 2881160)
